Funnel Cloud, Adams
- When
- June 6, 8:40 PM CST to 8:41 PM CST
- Where
- Adams County, 7 mi NW of Hettinger
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 46.097, -102.528 (the zone’s center; the record gives no point)
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 6, 1:10 PM CST, 7 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 210 PM CDT MON JUN 6 2005 .SHORT TERM... MAIN CONCERN IS SEVERE WEATHER AND FLASH FLOODING TONIGHT. LOW LEVEL MOISTURE IS STREAMING INTO THE REGION AHEAD OF A DEVELOPING SURFACE LOW. CAPES WILL BE RISING THIS AFTERNOON AND A LOW LEVEL JET WILL MOVE INTO THE STATE THIS EVENING. EXPECT THUNDERSTORMS TO BEGIN IN THE FAR WEST BEFORE SUNSET. NORTH CENTRAL AND NORTHWEST NORTH DAKOTA HAS THE HIGHEST RISK OF HEAVY RAIN AND FLOODING. THE ETA AND GFS MODELS SHOW MAXIMUM CONVERGENCE AND THE MOST QPF JUST NORTH OF A SURFACE LOW CENTER. THE THREAT OF SEVERE WEATHER WILL CONTINUE INTO TUESDAY FOR CENTRAL ND. SHORT WAVES WILL COMBINE WITH A LINGERING SURFACE LOW TO MAINTAIN A POTENTIAL FOR SEVERE THUNDERSTORMS. THEN A PERSISTENT SOUTHWEST FLOW ALOFT WILL MAINTAIN A GOOD CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY. .LONG TERM... FRIDAY THROUGH MONDAY NIGHT...MADE VERY FEW CHANGES TO THE EXTENDED FORECAST PACKAGE AS INHERITED FORECAST LOOKING GOOD. LATEST GFS80 SOLUTION CONTINUES TO DEVELOP AN UPPER LOW OVER MT ON SUNDAY. THIS WILL BRING THE BEST CHANCE OF THUNDERSTORMS TO THE REGION SATURDAY NIGHT THROUGH SUNDAY EVENING AS THE NORTHERN PLAINS FALLS UNDER VERY GOOD UPPER LEVEL DIVERGENCE AND DECENT MOISTURE ADVECTION. && .BIS WATCHES/WARNINGS/ADVISORIES... ...FLASH FLOOD WATCH NORTHWEST AND NORTH CENTRAL ND FROM 9 PM CDT THIS EVENING TO 6 AM CDT TUESDAY MORNING... && LM/NH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 434 AM CDT MON JUN 6 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070933- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 434 AM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE TO SOUTHEASTERN MONTANA THIS AFTERNOON. THUNDERSTORMS WILL DEVELOP NEAR THE LOW...THEN MOVE INTO WESTERN NORTH DAKOTA BY LATE AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA TONIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY AS THE LOW MOVES EAST ACROSS THE NORTHERN PLAINS. SOME THUNDERSTORMS COULD BE SEVERE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST GOLVA 46.73N 103.98W
06/06/2005 60 MPH GOLDEN VALLEY ND AMATEUR RADIO
&&
CPRINDIVILLEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL NEW ENGLAND 46.54N 102.87W
06/06/2005 0.88 INCH HETTINGER ND CO-OP OBSERVER
&&
CPRINDIVILLEThe Bismarck radar (KBIS), 155 km away, was scanning. The volume nearest the first event began at 02:39 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451660.